# SDR ABXA9900272

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 56191999501
- Condition: Cracked
- Location: Bs 1640-4680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED AT STATION 1640 TO 1680. REPAIRED DOUBLER IAW ABX REA D853-27021MR.
